# SDR DALA2014062203682

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 46,017 hours, 20,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY EXIT LIGHTS ON RT SIDE OF ACFT AND EXIT PATHWAY LIGHTS ARE BLINKING.  MAINTENANCE RESEATED CONNECTOR ON EMERGENCY POWER SUPPLY UNIT FOR RT OVERWING EMERGENCY EXITS AND FUNCTIONAL CHECK WAS NORMAL.
